# SDR ASAA2024012547557

- Difficulty date: January 25, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,365 hours, 17,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A311220
- Condition: Gouged
- Location: Bs 306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIG OF L1 DOOR FOUND DAMAGE TO FWD DOOR SURROUND SKIN PANEL. GROUNDED - YES. ACCOMPLISHED FABRICATION OF NEW SKIN PANEL PER BOEING DWG 141A3112 SHEET 7. REPAIR ACCOMPLISHED ON MIG-5 300010924 CLOSED MIG 5 SERIES 300010925.
